Skip to main content

Jake Rasmussen

Robert and Ann Canary Professor

Additional Campus Affiliations

Robert & Ann Canary Professor, Mathematics
Professor, Mathematics

Recent Publications

Hanselman, J., Rasmussen, J., & Watson, L. (2022). Heegaard Floer homology for manifolds with torus boundary: properties and examples. Proceedings of the London Mathematical Society, 125(4), 879-967.

Gorsky, E., Neguţ, A., & Rasmussen, J. (2021). Flag Hilbert schemes, colored projectors and Khovanov-Rozansky homology. Advances in Mathematics, 378, Article 107542.

Rasmussen, J. (2021). Knots, polynomials, and categorification. In D. S. Freed, S. Gukov, C. Manolescu, C. Teleman, & U. Tillman (Eds.), Quantum Field Theory and Manifold Invariants (pp. 77-170). (IAS/Park City Mathematics Series; Vol. 28). American Mathematical Society.

Hanselman, J., Rasmussen, J., Rasmussen, S. D., & Watson, L. (Accepted/In press). L-spaces, taut foliations, and graph manifolds. Compositio Mathematica, 604-612.

Oblomkov, A., Rasmussen, J., Shende, V., & Gorsky, E. (2018). The Hilbert scheme of a plane curve singularity and the HOMFLY homology of its link. Geometry and Topology, 22(2), 645-691.

View all publications on Illinois Experts